# SDR SWAA2023032003572

- Difficulty date: February 15, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 52,434 hours, 31,459 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE ANGLE LOCATED ON BS 540 BTW BL 0 TO LBL 24.75 AT PASSENGER CABIN 2023-127521<[01] REPLACED FLOOR STRUCTURE ANGLE LOCATED ON BS 540 BTW BL 0 TO LBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 143A0060 REV-. SEE INDIVIDUAL STEP BELOW;[02] REPLACED FLOOR STRUCTURE ANGLE LOCATED ON BS 540 BTW BL 0 TO LBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 143A0060 REV-. SEE INDIVIDUAL STEP BELOW. COMPLETED
